# SDR HEEA079201

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 2,768 hours
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 90015032125
- Condition: Worn
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSMISSION DECK ACCESS DOOR UPPER LATCH WORN.
